# SDR AALA202112224387

- Difficulty date: November 11, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710070040000
- Part serial: DO1794
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Part time: 60,492 hours, 35,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE DELAMINATED. REPAIRED FLAP PER EA 332430.
